Register to reply

Multivitamins and depression

by ElmorshedyDr
Tags: depression, multivitamins
Share this thread:
ElmorshedyDr
#1
Mar30-14, 04:27 PM
ElmorshedyDr's Avatar
P: 403
I have been 2 weeks taking multivitamins and vitamin B complex with the recommended dosage and I have been suffering from depression and loss of libido, is it possible that these multivitamins are the cause??
Phys.Org News Partner Medical research news on Phys.org
West Africa seals off Ebola outbreak epicentre
New research characterizes in-flight pediatric deaths
Pepper and halt: Spicy chemical may inhibit gut tumors
berkeman
#2
Mar30-14, 05:53 PM
Mentor
berkeman's Avatar
P: 40,740
Quote Quote by ElmorshedyDr View Post
I have been 2 weeks taking multivitamins and vitamin B complex with the recommended dosage and I have been suffering from depression and loss of libido, is it possible that these multivitamins are the cause??
Per the PF rules, we cannot diagnose conditions or offer medical advice. This thread is closed -- you need to visit your personal physician to ask these questions.


Register to reply

Related Discussions
Multivitamins a waste of money? Medical Sciences 56
Vitamin D from sun Biology 3
Why do we need vitamin D? Biology 16
Vitamin C General Discussion 17
Vitamin B12 Biology 5